# SDR P5CA9600074

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- Engine: Pwa JT9D7A
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER AFT CORNER OF NR 3 LT FAN COWL CRACKED, NR 3 RT FAN COWL CRACKED AT OLD REPAIR.  REPAIRED IAW SRM 51-40-06.
